Advanced search
1 file | 143.11 KB

Transformation formulas for double hypergeometric series related to 9-j coefficients and their basic analogs

(2001) JOURNAL OF MATHEMATICAL PHYSICS. 42(11). p.5417-5430
Author
Organization

Downloads

  • 2001-LievensVanderjeugt.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 143.11 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Lievens, Stijn, and Joris Van der Jeugt. 2001. “Transformation Formulas for Double Hypergeometric Series Related to 9-j Coefficients and Their Basic Analogs.” Journal of Mathematical Physics 42 (11): 5417–5430.
APA
Lievens, Stijn, & Van der Jeugt, J. (2001). Transformation formulas for double hypergeometric series related to 9-j coefficients and their basic analogs. JOURNAL OF MATHEMATICAL PHYSICS, 42(11), 5417–5430.
Vancouver
1.
Lievens S, Van der Jeugt J. Transformation formulas for double hypergeometric series related to 9-j coefficients and their basic analogs. JOURNAL OF MATHEMATICAL PHYSICS. AMER INST PHYSICS; 2001;42(11):5417–30.
MLA
Lievens, Stijn, and Joris Van der Jeugt. “Transformation Formulas for Double Hypergeometric Series Related to 9-j Coefficients and Their Basic Analogs.” JOURNAL OF MATHEMATICAL PHYSICS 42.11 (2001): 5417–5430. Print.
@article{324012,
  author       = {Lievens, Stijn and Van der Jeugt, Joris},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {11},
  pages        = {5417--5430},
  publisher    = {AMER INST PHYSICS},
  title        = {Transformation formulas for double hypergeometric series related to 9-j coefficients and their basic analogs},
  url          = {http://dx.doi.org/1854/3793},
  volume       = {42},
  year         = {2001},
}

Altmetric
View in Altmetric
Web of Science
Times cited: